# SDR UALA2012031601742

- Difficulty date: March 16, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 38,209 hours, 15,567 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL IN CABIN.  RAN BOTH PACKS TOGETHER AND INDIVIDUALLY WITH APU AS PNEU SOURCE, DID NOT HAVE OIL SMELL IN CABIN WITH APU AS PNEU SOURCE.  RAN BOTH ENGINES WITH AND WITHOUT ANTI-ICE.  NO SMELL NOTED.  RAN APU WITH BOOST SLIGHT SMELL NOTICED WITH LEFT PACK ON.  CHECK APU PER TSM 21-00-00-810-801.  NO OIL IN APU BLEED AIR DUCT ELBOW.  HIGH POWER RUN DONE REF JRH WITH BOTH BLEEDS ON, OFF AND ONE AT A TIME.  NO SMELL NOTICED WITH 3 TECH IN COCKPIT AND CABIN.
